# SDR SWAA2022012451025

- Difficulty date: December 7, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT L/H STR 19 BS 500D. ; / [01] REMOVED GUSSET AT L/H STR 19 BS 500D FOUND TO BE CRACKED REPAIRED BY REPLACEMENT IAW SRM 51-40-02 AND SRM 51-10-02 PAR. 9; [02] RECEIVED NEW GUSSET L/H P/N: 143A9481-5 ; LOT :1473724-1 AND LOCATED AND DRILLED AT STR 19 L/H BS 500D IAW SRM 51-40-05 AND DWG 143A7902 ID:0053 REV:B REQUEST OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION ENTRY 1-2.; [04] INSTALLED NEW GUSSET AT STR 19 L/H BS 500D IAW DWG:143A7902 ID:0053 REV:B AND SRM 51-40-02; [05] COMPLETE.; [06] VERIFIED CORRECTIVE ACTION STEP 4.
